American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ernst-Ulrich Gekeler. On the zeroes of Goss polynomials. Trans. Amer. Math. Soc. 365 (2013) 1669-1685.
Abstract, references, and article information   
View Article: PDF

[2] Christelle Vincent. Drinfeld modular forms modulo $\mathfrak{p}$. Proc. Amer. Math. Soc. 138 (2010) 4217-4229. MR 2680048.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1